Xgeva® 120mg & Prolia® 60mg (denosumab): Clinically Significant Cases of Hypercalcaemia after Cessation of Treatment with Denosumab in Paediatric Patients

Kadar pengguna: 2 / 5

bintang aktifbintang aktifBintang tidak aktifBintang tidak aktifBintang tidak aktif
 

Date: 4 February 2016

 

Description:

Cases of clinically significant hypercalcaemia have been reported weeks to months following discontinuation of denosumab treatment in patients with growing skeletons. These patients presented with nausea and vomiting with or without acute renal failure, and required hospitalisation. Patients with growing skeletons have received denosumab for indications that have not been approved such as osteogenesis imperfecta, fibrous dysplasia, and juvenile Paget’s disease of bone. Healthcare professionals are advised to monitor patients with growing skeletons at the time of denosumab treatment for the development of hypercalcaemia following denosumab discontinuation. For further information, please refer to the Direct Healthcare Professional Communication (DHPC) issued by GlaxoSmithKline Pharmaceuticals (M) Sdn. Bhd., in agreement with NPCB.

National Pharmaceutical Regulatory Agency (NPRA)

Lot 36, Jalan Universiti (Jalan Prof Diraja Ungku Aziz), 46200 Petaling Jaya, Selangor, Malaysia.

  • Phone: +603-7883 5400

 

 

Image   Image   Image   Image  

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

Site Last Modified

  • Last Modified: Rabu 21 Februari 2024, 12:43:56.
© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA

Search

Menu Utama